# SDR UIEA2021090971977

- Difficulty date: September 6, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Engine: Ge CF680C
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Part number: 402EED21
- Part serial: AH2811108
- Condition: Faulted
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COULD NOT PUT STANDBY ENG INDICATOR INTO TEST MODE( REMOVED AND REPLACED STANDBY ENGINE INDICATOR ASSY IAW AMM 77-41-01. OPS CHECK GOOD AND BITE CHECK GOOD.
